MathSciNet Relay Station
MathSciNet bibliographic data
MR258243 (41 #2890) 65.25
Luke, Yudell L. Further approximations for elliptic integrals. Math. Comp. 24 1970 191–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement